# SDR SWAA106646

- Difficulty date: October 25, 2010
- Submitted: October 26, 2010
- Operation: Air carrier
- Aircraft: N355SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 25250
- Aircraft time: 62,881 hours, 54,667 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 6544561
- Part serial: 3453A
- Condition: Leaking
- Location: Spoiler
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK,ON TAKEOFF AT ROTATION LOST ALL A SYSTEM HYDRAULIC FLUID.  REMOVED AND REPLACED NR 3 FLIGHT SPOILER ACTUATOR PER MM.
